ResearcherID Thomson Reuters  

Torres, Delfim F. M.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-7682-2008
URL: http://www.researcherid.com/rid/A-7682-2008
Subject: Mathematical & Computational Biology; Mathematics
Keywords: calculus of variations; fractional calculus; time scales; optimal control; mathematics; biomathematics
ORCID: http://orcid.org/0000-0001-8641-2505
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics
Role:
Description:
My URLs: http://arxiv.org/a/torres_d_1.html
http://www.scopus.com/scopus/author/profile.url?aid=7102800859
http://www.ua.pt/dmat/pageperson.aspx?id=1107
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  19  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A formulation of Noether's theorem for fractional problems of the calculus of variations
 Author(s): FREDERICO, GSF; TORRES, DFM
 Source: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Volume: 334 Issue: 2 Pages: 834-846 Published: OCT 15 2007
 Times Cited: 123
 DOI: 10.1016/j.jmaa.2007.01.013
added
27-Aug-08
2.  Title: Fractional conservation laws in optimal control theory
 Author(s): FREDERICO, GSF; TORRES, DFM
 Source: NONLINEAR DYNAMICS Volume: 53 Issue: 3 Pages: 215-222 Published: AUG 2008
 Times Cited: 115
 DOI: 10.1007/s11071-007-9309-z
added
08-Dec-08
3.  Title: Fractional actionlike variational problems
 Author(s): EL-NABULSI, RA; TORRES, DFM
 Source: JOURNAL OF MATHEMATICAL PHYSICS Volume: 49 Issue: 5 Published: MAY 2008
 Times Cited: 99
 DOI: 10.1063/1.2929662
added
08-Dec-08
4.  Title: Discrete-time fractional variational problems
 Author(s): Bastos, NRO; Ferreira, RAC; Torres, DFM
 Source: Signal Processing Volume: 91 Issue: 3 Pages: 513-524 Published: MAR 2011
 Times Cited: 98
 DOI: 10.1016/j.sigpro.2010.05.001
added
19-Mar-11
5.  Title: Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives
 Author(s): Almeida, R; Torres, DFM
 Source: Communications in Nonlinear Science and Numerical Simulation Volume: 16 Issue: 3 Pages: 1490-1500 Published: MAR 2011
 Times Cited: 91
 DOI: 10.1016/j.cnsns.2010.07.016
added
26-Nov-10
6.  Title: Calculus of variations with fractional derivatives and fractional integrals
 Author(s): ALMEIDA, R; TORRES, DFM
 Source: APPLIED MATHEMATICS LETTERS Volume: 22 Issue: 12 Pages: 1816-1820 Published: DEC 2009
 Times Cited: 87
 DOI: 10.1016/j.aml.2009.07.002
added
06-Nov-09
7.  Title: A fractional calculus of variations for multiple integrals with application to vibrating string
 Author(s): ALMEIDA, R; MALINOWSKA, AB; TORRES, DFM
 Source: JOURNAL OF MATHEMATICAL PHYSICS Volume: 51 Issue: 3 Published: MAR 2010
 Times Cited: 87
 DOI: 10.1063/1.3319559
added
18-Apr-10
8.  Title: Fractional Noether's theorem in the Riesz-Caputo sense
 Author(s): Frederico, GSF; Torres, DFM
 Source: Applied Mathematics and Computation Volume: 217 Issue: 3 Pages: 1023-1033 Published: 2010
 Times Cited: 81
 DOI: 10.1016/j.amc.2010.01.100
added
23-Oct-10
9.  Title: Necessary optimality conditions for fractional action-like integrals of variational calculus with Riemann-Liouville derivatives of order (alpha, beta)
 Author(s): EL-NABULSI, RA; TORRES, DFM
 Source: MATHEMATICAL METHODS IN THE APPLIED SCIENCES Volume: 30 Issue: 15 Pages: 1931-1939 Published: OCT 2007
 Times Cited: 74
 DOI: 10.1002/mma.879
added
27-Aug-08
10.  Title: FRACTIONAL h-DIFFERENCE EQUATIONS ARISING FROM THE CALCULUS OF VARIATIONS
 Author(s): Ferreira, RAC; Torres, DFM
 Source: Applicable Analysis and Discrete Mathematics Volume: 5 Issue: 1 Pages: 110-121 Published: APR 2011
 Times Cited: 64
 DOI: 10.2298/AADM110131002F
added
01-Apr-11
publication(s)  
First Page Previous Page Page   of  19  Go Next Page Last Page
  Sort by:    Results per page: